# SDR ASOA201100220

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 15,158 hours, 10,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CABIN CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED AFT MOST CABIN CEILING EMERGENCY FLOOD LIGHT IAW AMM 33-51-09.  OPS CHECK GOOD.  RELAMPED AFT MOST CABIN CEILING EMERGENCY FLOOD LIGHT IAW AMM 33-51-09.  OPS CHECK GOOD. (CLOSED)
